default-icon
Primolut N
Is slight bleeding while taking primolut-N normal? Took it to delay periods. Should i continue? If not then how to delay periods.
318 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Follow Doctor
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +188
Consult with a doctor
Online now
Take as prescribed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Follow your treating doctor advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take as prescribed by your doctor
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Take as prescribed
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.